... order to come off of fentanyl patches. I'd been on them almost 10 years, and had gotten down to 50 mcg. However, withdrawal was initially horrible and horrifying, then prolonged. I am utterly exhausted all the time, have ongoing GI distress, and cannot sleep without taking a (prescribed) Ativan. I'm told I AM recovering, but that "It'll take as long as it takes".I feel like a terriblle father and husband because of my unavailability and amount of time I have to just stay in bed. Can anyone offer a little hope that this WILL end, and perhaps some suggestions for increasing my energy in the meanwhile? Thanks much!
You may benefit from a temporary precription of an antidepressant. This may give you the boost you need. Probably wouldn't require you stay on long term. I would discuss your symptoms and options with your doctor. The exhaustion maybe a chemical imbalance as a result of the long term use of the fentanyl.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 10 answers
Posted 17 Nov 2012 • 17 answers
I have been using fentanyl patches for 18 months and now upto 250 micro grams I really want to stop?
Posted 19 Jun 2014 • 1 answer
Posted 23 Oct 2014 • 3 answers
Posted 25 Sep 2016 • 0 answers